# SDR UIEA2018102962362

- Difficulty date: September 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T53221
- Condition: Corroded
- Location: Bs 1087-1109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT FLOOR SUPPORT HAD CORROSION BETWEEN BS 1087 & 1109.   R & R THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
